Authors: Todorčević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Remarks on Martin's axiom and the continuum hypothesis
Journal: Canadian Journal of Mathematics
Volume: 43
Issue: 4
First page: 832
Last page: 851
Issue Date: 1-Aug-1991
Rank: M22
ISSN: 0008-414X
DOI: 10.4153/CJM-1991-048-8
Publisher: Cambridge University Press
Project: NSF Grant DMS-8505550

Show full item record

Page view(s)

23
checked on Jan 30, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.